I have currently been prescribed to take tablet Flunarizine 5 mg. I just started taking this medicine three weeks ago (after two years of not taking it, I do not have headache problems), so the full effects may not be fully here yet. The doctor suggested taking it for five days then two days off. If I had a migraine attack on one of my off days, would it be fine to pop an Ibuprofen to ease the symptoms? Or generally, is that not a wise choice? Kindly help.
Welcome to icliniq.com.
I understand your concern. It is too early for tablet Flunarizine to completely prevent headaches, so it is pretty common to have headaches at a lower frequency and intensity. I would suggest that it is fine to take tablet Acetaminophen or tablet Ibuprofen during headaches, even if you regularly take tablet Flunarizine. I also suggest that it is fine to take painkillers for headaches, as it is a preventive treatment.
I hope you get well soon.
Kindly revert in case of further queries.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. gone through your query and understand your concerns. A chronic migraine needs prophylactic treatment for decreasing the frequency of the migraine attacks and remission. For management of a migraine, I suggest the following: Avoid fasting, skippi... Read fullHow long can I take Ibuprofen for pain from broken ribs?
.. is a strong painkiller, it should not often be taken, as it has many side effects like gastritis, liver and kidney damage. But in initial days of pain following rib fracture, pain is actually very severe. I suggest you try doing the following: ... Read fullPlease suggest some preventive measures for migraine headache.
I was suffering from a migraine headache for the last 15 years ... Again the headache is starting now ... Read full
Ask your health query to a doctor online?Ask a Neurologist Now